Items where Subject is "Mathematical Science"

Group by: Creators | Item Type
Jump to: A | B | C | D | E | F | H | J | K | L | M | N | O | P | R | S | T | V | W | Y | Z
Number of items at this level: 58.

A

Aallaoui, Mohamed El and Gourch, Abdelwahad (2012) Super-Resolution with Multiselective Contourlets. American Journal of Computational Mathematics, 02 (04). pp. 302-311. ISSN 2161-1203

Abdel-Salam, E. A. B. and Jazmati, M. S. (2014) Solution of Nonlinear Space–time Fractional Differential Equation via the Triple Fractional Riccati Expansion Method. British Journal of Mathematics & Computer Science, 4 (24). pp. 3464-3475. ISSN 22310851

Adebiyi, Adelakun A. and John, Samuel N. and Ndujuiba, Charles (2014) Analytical Derivation of Latency in Computer Networks. British Journal of Mathematics & Computer Science, 4 (24). pp. 3476-3488. ISSN 22310851

Argaez, Miguel and Sanchez, Reinaldo and Ramirez, Carlos (2012) Face Recognition from Incomplete Measurements via <i>l<sub>1</sub></i>-Optimization. American Journal of Computational Mathematics, 02 (04). pp. 287-294. ISSN 2161-1203

Azizi, Tahmineh and Alali, Bacim (2020) Chaos Induced by Snap-Back Repeller in a Two Species Competitive Model. American Journal of Computational Mathematics, 10 (02). pp. 311-328. ISSN 2161-1203

B

Bamigbola, O and Okundalaye, O and Ejieji, C (2018) Optimal Hybrid Bfgs-Cg Method for Unconstrained Optimization. Asian Research Journal of Mathematics, 9 (1). pp. 1-18. ISSN 2456477X

C

Cacuci, Dan Gabriel (2020) The First-Order Comprehensive Sensitivity Analysis Methodology (1<sup>st</sup>-CASAM) for Scalar-Valued Responses: II. Illustrative Application to a Heat Transport Benchmark Model. American Journal of Computational Mathematics, 10 (02). pp. 290-310. ISSN 2161-1203

Cacuci, Dan Gabriel (2020) Second-Order Adjoint Sensitivity Analysis Methodology for Computing Exactly Response Sensitivities to Uncertain Parameters and Boundaries of Linear Systems: Mathematical Framework. American Journal of Computational Mathematics, 10 (03). pp. 329-354. ISSN 2161-1203

D

Dafallah, Abdelmajid Ali and Mosa, Fadlallah Mustafa and Bakhet, Mohamed Y. A. and Ahmed, Eshag Mohamed (2020) Stochastic dynamic for an extensible beam equation with localized nonlinear damping and linear memory. Open Journal of Mathematical Sciences, 4 (1). pp. 400-416. ISSN 26164906

Dangol, Pravin and Sihite, Eric and Ramezani, Alireza (2021) Control of Thruster-Assisted, Bipedal Legged Locomotion of the Harpy Robot. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Deloin, R (2018) Proof of Riemann Hypothesis. Asian Research Journal of Mathematics, 9 (1). pp. 1-8. ISSN 2456477X

Deng, Jian (2016) Global Solvability of a Degenerate Diffusion Equation with Time Delay. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-9. ISSN 22310851

Devi, Sushma and Kumar, Manoj and Singh, Parul (2023) Some Soft Compatible Maps and Common Fixed Point Theorem in Soft S-metric Spaces. Journal of Advances in Mathematics and Computer Science, 38 (1). pp. 20-32. ISSN 2456-9968

E

Emmanuel, Nwaeze and Nlia, Oko (2014) The Stability and Convergence Analysis of a New Conjugate Gradient Method for Solving Nonlinear Optimization Problems. British Journal of Mathematics & Computer Science, 4 (24). pp. 3508-3522. ISSN 22310851

Enagbonma, Osatohanmwen and Osagiede, Augustine (2018) A Mathematical Model that Analyzes the Financial Implication of Outsourcing Policy for Private Universities in Nigeria. Asian Research Journal of Mathematics, 9 (1). pp. 1-10. ISSN 2456477X

Esther, O and Stephen, O and Elijah, O and Rafiu, A and Dimple, T and Olajide, Y (2016) Development of an Improved Cognitive Complexity Metrics for Object- Oriented Codes. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-11. ISSN 22310851

F

Fan, Weiping and Mohammadzadeh, Ardashir and Kausar, Nasreen and Pamucar, Dragan and Ide, Nasr Al Din and Najafi, S. E. (2022) A New Type-3 Fuzzy PID for Energy Management in Microgrids. Advances in Mathematical Physics, 2022. pp. 1-15. ISSN 1687-9120

H

Han, Muen and Jiang, Zhaolin (2018) Determinant and Inverse of a Skew Peoeplitz Matrix♯. Journal of Advances in Mathematics and Computer Science, 28 (4). pp. 1-21. ISSN 24569968

Hieu, D and Hai, N (2018) Analyzing of Nonlinear Generalized Duffing Oscillators Using the Equivalent Linearization Method with a Weighted Averaging. Asian Research Journal of Mathematics, 9 (1). pp. 1-14. ISSN 2456477X

J

Jiang, Haiyang and Han, Xudong and Jing, Yonglin and Guo, Ning and Wan, Fang and Song, Chaoyang (2021) Rigid–Soft Interactive Design of a Lobster-Inspired Finger Surface for Enhanced Grasping Underwater. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Joshi, Pradeep and Sharma, Chitaranjan (2015) Stochastic Analysis of Two Identical Unit Warm Standby System with Varying Demand of Production. British Journal of Mathematics & Computer Science, 11 (4). pp. 1-16. ISSN 22310851

K

Kim, Jae-Myoung and Weder, Ricardo (2022) On Regularity Criteria via Pressure for the 3D MHD Equations in a Half Space. Advances in Mathematical Physics, 2022. pp. 1-7. ISSN 1687-9120

L

Li, Min and Zhong, Shi-Kun and Dong, Li and Xiong, Lu-Lin and Luo, Guang and Edalatpanah, S. A. Edalatpanah (2022) Shape Invariance of Solvable Schrödinger Equations with the Generalized Hyperbolic Pöschl-Teller Potential. Advances in Mathematical Physics, 2022. pp. 1-9. ISSN 1687-9120

Liu, Chao and Liu, Ningyuan and Zeng, Yi and Xiao, Bo and Wang, Pingxiao and Zhou, Chuqiao and Xia, Yu and Zhao, Ziyue and Xiao, Tao and Li, Hui (2023) COVID‐19 and sarcopenia-related traits: a bidirectional Mendelian randomization study. Frontiers in Endocrinology, 14. ISSN 1664-2392

M

Malčeski, Risto and Malčeski, Aleksa and Anevska, Katerina and Malčeski, Samoil (2016) Common Fixed Points of Kannan and Chatterjea Types of Mappings in a Complete Metric Space. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-11. ISSN 22310851

Mekonen, Belete Debalkie and Salilew, Getachew Abiye (2018) Geometric Series on Fourier Cosine-Sine Transform. Journal of Advances in Mathematics and Computer Science, 28 (4). pp. 1-4. ISSN 24569968

Moltot, Asfaw Tsegaye and Deresse, Alemayehu Tamirie and Edalatpanah, S. A. (2022) Approximate Analytical Solution to Nonlinear Delay Differential Equations by Using Sumudu Iterative Method. Advances in Mathematical Physics, 2022. pp. 1-18. ISSN 1687-9120

Montenegro, Eduardo A. and A, Eduardo M. Cabrera and C, Jose A. Gonzalez and P, Ronald A. Manrquez (2015) Evolution Operator of the Bipartite Orbit of Graphs. British Journal of Mathematics & Computer Science, 11 (4). pp. 1-7. ISSN 22310851

Morita, Tohru and Sato, Ken-ichi (2018) Solution of Inhomogeneous Differential Equations with Polynomial Coefficients in Terms of the Green's Function and the AC-Laplace Transform. Journal of Advances in Mathematics and Computer Science, 28 (4). pp. 1-22. ISSN 24569968

Murthy, B. S. N. and Srinivas, M. A. S. (2016) Dynamics of Water Hyacinth in a Fishery System with Delay Effect. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-13. ISSN 22310851

N

Naderi, Dariush and Niaparast, Mehrdad and Zangenehmehr, Akram (2018) D-optimal Designs for Multiple Poisson Regression Model with Random Coefficients. Asian Research Journal of Mathematics, 9 (1). pp. 1-11. ISSN 2456477X

O

Okagbue, H. I. and Edeki, S. O. and Opanuga, A. A. and Oguntunde, P. E. and Adeosun, M. E. (2014) Using the Average of the Extreme Values of a Triangular Distribution for a Transformation, and Its Approximant via the Continuous Uniform Distribution. British Journal of Mathematics & Computer Science, 4 (24). pp. 3497-3507. ISSN 22310851

Olanrewaju, R. O. and Ojo, J. F. and Adekola, L. O. (2020) Bayesian latent autoregressive stochastic volatility: an application of naira to eleven exchangeable currencies rates. Open Journal of Mathematical Sciences, 4 (1). pp. 386-396. ISSN 26164906

Omaba, Ejighikeme McSylvester (2018) On Space-Time Fractional Heat Type Non-Homogeneous Time-Fractional Poisson Equation. Journal of Advances in Mathematics and Computer Science, 28 (4). pp. 1-18. ISSN 24569968

Osifodunrin, Adegoke S. (2016) On the Non-Existence of Difference Sets with Perfect Square Order. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-17. ISSN 22310851

P

Patil, Jayshree and Hardan, Basel and Hamoud, Ahmed A. and Bachhav, Amol and Emadifar, Homan and Günerhan, Hatira (2022) Corrigendum to “Generalization Contractive Mappings on Rectangular b-Metric Space”. Advances in Mathematical Physics, 2022. p. 1. ISSN 1687-9120

Pranesh, Subbarama and Kiran, Rojipura V. (2010) Study of Rayleigh-Bénard Magneto Convection in a Micropolar Fluid with Maxwell-Cattaneo Law. Applied Mathematics, 01 (06). pp. 470-480. ISSN 2152-7385

R

Ramos, Carlos and Santos, Ana and Vinagre, Sandra (2016) Symbolic Dynamics Generated by a Hybrid Chaotic Systems. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-12. ISSN 22310851

S

Sadhai, Prabash and Coetzee, Ankia and Conradie-Smit, Marli and Greyling, C. J. and van Gruting, Rutger and du Toit, Inge and Lubbe, Jeanne and van de Vyver, Mari and Conradie, Magda (2023) Nutritional deficiency in South African adults scheduled for bariatric surgery. Frontiers in Endocrinology, 14. ISSN 1664-2392

Saha, G. K. and Das, H. K. and Kamrunnahar, . (2018) A Heuristic Algorithm for Solving Two Person Zero Sum Game Using Triangular Fuzzy Number. Journal of Advances in Mathematics and Computer Science, 28 (4). pp. 1-18. ISSN 24569968

Sakbaev, V. and Yaakbarieh, A. (2012) Feynman Formulas Representation of Semigroups Generated by Parabolic Difference-Differential Equations. American Journal of Computational Mathematics, 02 (04). pp. 295-301. ISSN 2161-1203

Seddaoui, Asma and Saaj, Chakravarthini Mini and Nair, Manu Harikrishnan (2021) Modeling a Controlled-Floating Space Robot for In-Space Services: A Beginner’s Tutorial. Frontiers in Robotics and AI, 8. ISSN 2296-9144

Sharma, Poonam (2010) Some Wgh Inequalities for Univalent Harmonic Analytic Functions. Applied Mathematics, 01 (06). pp. 464-469. ISSN 2152-7385

Sierotowicz, Marek and Brusamento, Donato and Schirrmeister, Benjamin and Connan, Mathilde and Bornmann, Jonas and Gonzalez-Vargas, Jose and Castellini, Claudio (2022) Unobtrusive, natural support control of an adaptive industrial exoskeleton using force myography. Frontiers in Robotics and AI, 9. ISSN 2296-9144

Stallinga, Peter (2016) Scalable Functions Used for Empirical Forecasting. British Journal of Mathematics & Computer Science, 18 (2). pp. 1-6. ISSN 22310851

Sun, Qi and Chen, Miaochao (2022) Analysis of the Relationship of Video Text and Urban Image Communication Based on the Calculation Method of Wedge Diffraction in Geometrical Optics. Advances in Mathematical Physics, 2022. pp. 1-12. ISSN 1687-9120

Suthakaran, R. (2015) Ranking Fuzzy Numbers by Using Dominance Based Approach. British Journal of Mathematics & Computer Science, 11 (3). pp. 1-6. ISSN 22310851

T

Takezawa, Kunio (2015) Estimation of the Geometric Distribution in the Light of Future Data. British Journal of Mathematics & Computer Science, 11 (4). pp. 1-11. ISSN 22310851

Tassaddiq, Asifa and Nantomah, Kwara and Fellah, Zine El Abiddine (2022) Unified Approach to Fractional Calculus Images Involving the Pathway Transform of Extended k -Gamma Function and Applications. Advances in Mathematical Physics, 2022. pp. 1-26. ISSN 1687-9120

Tian, Ming and Zhi, Jin Yong and Pan, Fan and Chen, Yong Zhu and Wang, Ai Zhong and Jia, Hui Ying and Huang, Rong and Zhong, Wen Hui (2023) Bioinformatics analysis identifies potential ferroptosis key genes in the pathogenesis of diabetic peripheral neuropathy. Frontiers in Endocrinology, 14. ISSN 1664-2392

V

Verhagen, Ruben S. and Neerincx, Mark A. and Tielman, Myrthe L. (2022) The influence of interdependence and a transparent or explainable communication style on human-robot teamwork. Frontiers in Robotics and AI, 9. ISSN 2296-9144

W

Winter, Fabian and Beer, Daniel and Gono, Patrick and Medagli, Stefano and Morawska, Marta and Dorfer, Christian and Roessler, Karl (2022) Advanced cutting strategy for navigated, robot-driven laser craniotomy for stereoelectroencephalography: An in Vivo non-recovery animal study. Frontiers in Robotics and AI, 9. ISSN 2296-9144

Y

Yang, Bohui and Luo, Ziyang and Zhang, Xindong and Tang, Quan and Liu, Juan and Alomari, Mohammad (2022) Trajectories and Singular Points of Two-Dimensional Fractional-Order Autonomous Systems. Advances in Mathematical Physics, 2022. pp. 1-9. ISSN 1687-9120

Yang, Hui and Liu, Qiuming and Chen, Miaochao (2022) Application of Virtual Reality Technology and Unsupervised Video Object Segmentation Algorithm in 3D Model Modeling. Advances in Mathematical Physics, 2022. pp. 1-11. ISSN 1687-9120

Yang, Jirong and Afzal, Farkhanda and Appiah, Perpetual and Nadeem, Muhammad (2022) A B C Fractional Derivative for Varicella-Zoster Virus Using Two-Scale Fractal Dimension Approach with Vaccination. Advances in Mathematical Physics, 2022. pp. 1-10. ISSN 1687-9120

Yordzhev, Krasimir (2015) On an Application of Multidimensional Arrays. British Journal of Mathematics & Computer Science, 11 (4). pp. 1-7. ISSN 22310851

Z

Zhao, Lijun and Zou, Yutong and Wu, Yucheng and Cai, Linli and Zhao, Yuancheng and Wang, Yiting and Xiao, Xiang and Yang, Qing and Yang, Jia and Ren, Honghong and Tong, Nanwei and Liu, Fang (2023) Metabolic phenotypes and risk of end-stage kidney disease in patients with type 2 diabetes. Frontiers in Endocrinology, 14. ISSN 1664-2392

Zheng, Chu and Li, Guanda and Hayashibe, Mitsuhiro (2022) Joint elasticity produces energy efficiency in underwater locomotion: Verification with deep reinforcement learning. Frontiers in Robotics and AI, 9. ISSN 2296-9144

This list was generated on Sat Dec 30 00:34:00 2023 UTC.